# SDR AMTA200300507

- Difficulty date: April 15, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS OVERHEAD LIGHT OUT AT ROW 37 ABC.  RECONNECTED QUICK DISCONNECT DO7274.  PERFORMED OPS CHECK, NORMAL.  (M)
